# SDR AALA20070240

- Difficulty date: February 2, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Piston
- Part number: 59632541
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T1637/02FEB  - RECEIVED UNSAFE NOSE GEAR UP INDICATION.  COULD HEAR LOUD NOISE WHEN GEAR WAS RETRACTED.  SUSPECTED GEAR DOORS WERE OPEN.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR STRUT PISTON.  SYSTEM GROUND CHECKED NORMAL OPERATION.
